# SDR CALA2025032503162

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 122,053 hours, 18,614 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARMED LEFT AND RIGHT OFF-WING ESCAPE SYSTEM PER AMM 25-65-00-042-001 FOR O/W SLIDE INSPECTION. BATTERY PACK M961 AND M962 DISCONNECTED IN CABIN AND LEFT AND RIGHT SPOILER OVERRIDE ACTUATORS DISCONNECTED AND CAPPED. REARMED LEFT AND RIGHT OFF WING ESCAPE SYSTEM IAW AMM 25-65-00-442-010. OPS CHECK GOOD. NO DEFFECTS NOTED
